# SDR DALA2019020500797

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT BTW BS 767 TO BS 787 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT BTW BS 767 AND BS 787 AT STR 25R ON AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DRAWING 146A0081 REV A.
